# SDR DALA2022112107460

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2502176) DURING INSPECTION FOUND DENT ON FUSELAGE STA 360+3" BETWEEN STR 23R AND STR 24R. C/W ER/A 603203-14 REV ORIGINAL SECTION 1.
